Zeros of repeated derivatives of random polynomials
Published Version (Please cite this version)10.2140/apde.2019.12.1489
Publication InfoYao, Dong; & Feng, Renjie (n.d.). Zeros of repeated derivatives of random polynomials. Analysis & PDE, 12(6). pp. 1489-1512. 10.2140/apde.2019.12.1489. Retrieved from https://hdl.handle.net/10161/19218.
This is constructed from limited available data and may be imprecise. To cite this article, please review & use the official citation provided by the journal.
More InfoShow full item record
I am a third year PhD student in Department of Mathematics, Duke University. My advisor is Prof. Rick Durrett. I am broadly interested in probability theory, especially interacting particle systems. Recently I am working on problems related to epidemic processes on graphs, including SIS(contact proces) and SIR process. I have also worked on determinantal point process on the sphere, zeros of random polynomials and degree correlation of stochastic networks.Prior to coming to Duke, I o